# SDR 20001120SH005

- Difficulty date: September 13, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N5040Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0347
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 50000084
- Condition: Broken
- Location: Flap System
- Part time: 10 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CPS/LIT - WHILE ON FINAL, THE FLAP SYSTEM FAILED.  IT WAS DETERMINED THE UPPER FLAP EXTEND CABLE ON THE RIGHT SIDE HAD BROKEN APPROXIMATELY A FOOT OUTBOARD OF THE ACTUATOR CHAIN ATTACH POINT.  THE CABLE COULD HAVE BEEN INCORRECTLY ROUTED/RIGGED AND/OR THE CABLE TENSION COULD HAVE BEEN INCORRECTLY SET.  THE CABLE WAS REPLACED ABOUT 10 HOURS PRIOR TO FAILURE.  (X)
